PDA

View Full Version : Supplement and facial skin trouble.



baeky
04-03-2017, 04:43 AM
Hi everyone!

I am 29YO Asian male.
I had long break from workout about 10 month)
and I started worked out again from 3 week ago.
I believe I had hormone problem before started work out(Too much Erection, and bit of acne)
so I decided hit the gym!
Also I always being skinny guy as I am high metabolism and not having regular nutrition meal.

So I Bought some supplement form online
Truemass
C4 Pre-workout, C4 Creatine.

Since I took those Supplement and going to gym.
My facial skin get worse with white head and redness, Breakout
I am not sure where these skin problem come from.
My boss talked to me it might be Creatine as boosting my testosterone.
but my part timer colleague(who work as a full time trainer) said creatine won't make any skin problem, but protein powder.

Actually truemass made me bad stomach with a lot of fart.
and i took all truemass 4days ago and moved to the optimum pro gainer, and i found Pre work out can cause skin trouble.
so i stopped taking C4 pre work out.

currently I use only C4 Creatine and Optimum pro gainer, Fish oil, Swisse multi vitamin, Skin Hair nail +, Chlorophyll+ ( as detox)
and I seems like my skin is better this morning, but i need to see some more time to prove.


does anyone has similar experience as me?

Please give me some advise regard to supplement and skin problem!

Cheers!

scottyb05
04-03-2017, 06:21 AM
I can see why a mass gainer would give you stomach discomfort if you are not used to that sort of serving size. Would take a bit for your body to adjust.

As far as C4 causing skin irritation/acne I haven't heard about it before. Not sure if there would be a direct connection, but I am no dermatologist. My guess would be C4 causing you to push harder and sweat more which in turn could have an impact on your facial complexion.

I don't think I would take supplement/fitness advice from your boss as creatine is not a test booster ;)

kardoxo
04-03-2017, 11:02 AM
Hi everyone!

I am 29YO Asian male.
I had long break from workout about 10 month)
and I started worked out again from 3 week ago.
I believe I had hormone problem before started work out(Too much Erection, and bit of acne)
so I decided hit the gym!
Also I always being skinny guy as I am high metabolism and not having regular nutrition meal.

So I Bought some supplement form online
Truemass
C4 Pre-workout, C4 Creatine.

Since I took those Supplement and going to gym.
My facial skin get worse with white head and redness, Breakout
I am not sure where these skin problem come from.
My boss talked to me it might be Creatine as boosting my testosterone.
but my part timer colleague(who work as a full time trainer) said creatine won't make any skin problem, but protein powder.

Actually truemass made me bad stomach with a lot of fart.
and i took all truemass 4days ago and moved to the optimum pro gainer, and i found Pre work out can cause skin trouble.
so i stopped taking C4 pre work out.

currently I use only C4 Creatine and Optimum pro gainer, Fish oil, Swisse multi vitamin, Skin Hair nail +, Chlorophyll+ ( as detox)
and I seems like my skin is better this morning, but i need to see some more time to prove.


does anyone has similar experience as me?

Please give me some advise regard to supplement and skin problem!

Cheers!

To be honest if I was you, I'd drop all the supplements and try to see if there's a difference in your skin health. Maybe something is causing it but maybe there's something different that causes this problem. If none of this works, go and see a doctor.

SlimPeanut
04-03-2017, 12:14 PM
I've experienced some of the same problems that you have. I noticed with creating especially that I would break out like no other. It wouldn't be too bad if I downed a gallon of water but if I even fell a little short of that I would blow up again. My solution was that I wasn't getting enough fruits and vegetables in. I previously used vitamin c as defense but still was frustrating. I got a nutribullet and started to make my own shakes and noticed a considerable difference. A couple weeks ago I discovered br0cc0li and started putting it into the shake. It made a world of a difference. I cleared up immediately, don't drink nearly a gallon of water (even though I still should) and have stopped taking acne pills.

Long story short: down some broc**** everyday for a week and see if it helps

stad0203
04-03-2017, 12:25 PM
I haven't heard of preworkout products causing acne. If you are new to working out I would up your hygiene and water intake for sure and take a look at your overall nutrition, as you said you had a bit of a problem even before getting bak in the gym.

AMeyer9
04-03-2017, 12:30 PM
There's a very good chance it's coming from the mass gainer. Dairy can absolutely be a culprit for acne.

There's a few options. One, completely cut out the mass gainer. It's just powdered calories.

Two, stop ingesting dairy all together. I never had a problem with acne, but rather the random blemish. That went away completely when I stopped drinking milk.

Three, get a solid face wash. I found benzoyl peroxide based face washes to be superior when I had an issue with breakouts.